# SDR QXEA200800393

- Difficulty date: April 19, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 24,114 hours, 35,065 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brakes Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - BRAKES ARE MUSHY.  SIGNIFICANT EFFORT ON PEDALS RESULTS IN NO BRAKING.  HIGH FORCE APPLIED TO PEDALS RESULTS IN ADEQUATE BRAKING.  MAINTENANCE TAXIED THE AIRCRAFT WITH THE ANTI-SKID ON AND OFF WITH NO DEFECTS NOTED.  BRAKING FORCES ARE NORMAL.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
